EconPapers    
Economics at your fingertips  
 

An infinite expansion for non-linear filtering

Yaoqi Yu and Rui J. P. de Figueiredo

Stochastic Processes and their Applications, 1994, vol. 51, issue 2, 329-340

Abstract: An abstract filtering equation is derived for a partially observed system. An infinite series expansion is obtained for the best mean square estimate in terms of the iterated Ito integrals with respect to the innovation process.

Keywords: Filtering; problem; Predictable; process; Semimartingale; Ito; stochastic; integral; Ito; formula; Innovation; process (search for similar items in EconPapers)
Date: 1994
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(94)90049-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:51:y:1994:i:2:p:329-340

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:51:y:1994:i:2:p:329-340